# SDR CA981109026

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O320D1A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 115C5031
- Condition: Broken
- Location: Lt Mlg
- Part time: 733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN GEAR FOUND WITH EXCESSIVE PLAY DURING INSPECTION.  LEFT MAIN GEAR UPPER BRACKET FOUND BROKEN AT THE FORWARD BOLT HOLE.  CRACKS WERE FOUND IN THE WELDS AND THE BOLTS CLAMPING THE MAIN LANDING GEAR LEG WERE BENT.
